Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 146, NWS State College, PA

June 27, 2007Columbia County, Montour County, Northumberland County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 27, 2007, 12:55 PM EDT for Columbia County, Montour County, Northumberland County, Pennsylvania. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2007, 12:55 PM EDT (16:55 UTC)
Expired
Jun 27, 2007, 2:00 PM EDT
In force
65 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Columbia County, PA, Montour County, PA, Northumberland County, PA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1994 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1994 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 271655
SVRCTP
PAC037-093-097-271800-
/O.NEW.KCTP.SV.W.0146.070627T1655Z-070627T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1255 PM EDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...  
  CENTRAL NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA... 
  WESTERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 200 PM EDT

* AT 1252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM JERSEYTOWN TO 6 MILES SOUTHWEST OF
  MOORESBURG...AND MOVING EAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  JERSEYTOWN AND MOORESBURG AROUND 105 PM EDT...
  RIVERSIDE AROUND 115 PM EDT...
  MECHANICSVILLE AND DANVILLE AROUND 120 PM EDT...
  BLOOMSBURG AROUND 135 PM EDT...
  ELYSBURG AND CATAWISSA AROUND 140 PM EDT...
  KNOEBELS GROVE AROUND 145 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 219 AND 238.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4113 7667 4090 7679 4083 7649 4115 7632

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:00 PM EDT, 55 minutes earlier.

Area forecast discussion, Jun 27, 12:00 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 PM EDT WED JUN 27 2007

.SYNOPSIS...
BERMUDA HIGH STARTING TO GET SQUASHED TO THE SOUTH AND EAST A
BIT...BUT THE HOT AND HUMID AIR IS HERE ALREADY. A COLD FRONT
CURRENTLY OVER THE UPPER GREAT LAKES WILL SLOWLY PUSH SOUTH
THROUGH THE REGION ON THURSDAY - PROVIDING THE HIGHEST CHANCE FOR
WIDESPREAD PRECIPITATION. IN THE WAKE OF THE COLD FRONT...HIGH
PRESSURE WILL BRING AN UNSEASONABLY COOL AND DRY AIRMASS SOUTH
FROM CANADA...AND PROVIDE RELIEF FROM THE HEAT AND HUMIDITY FOR
SATURDAY AND SUNDAY AND PERHAPS BEYOND.

&&

.NEAR TERM /UNTIL 9 PM THIS EVENING/...
HAVE DECIDED ON POSTING A HEAT ADVISORY FOR SEVERAL HOURS THIS
AFTERNOON ACROSS THE SUSQ VALLEY AND ADJACENT COUNTIES AS HOURLY
TEMPS IN MANY AREAS ARE TRENDING A FEW DEG HIGHER LATE THIS
MORNING THAN FCST. MOST PLACES SHOULD SEE TEMPS LEVEL OFF NEAR /OR
PERHAPS JUST A FEW DEG ABOVE/ THAN PREVIOUSLY FCST MAX
TEMPS...WHICH WILL TOP OUT AROUND RECORD VALUES ACROSS THE MID
SUSQ VALLEY.

CONVECTION TYPE /SIMILAR TO THE PAST FEW DAYS WILL BE PULSE TSRA
THE MAIN AREAS OF FOCUS FOR TSRA WILL BE ACROSS THE SCENT MTNS OF
PENN EAST TO THE MID AND LWR SUSQ VALLEY...AND ALSO ACROSS THE NW
MTNS NEAR THE BOUNDARY OF THE WEAK LAKE ERIE BREEZE.

POPS WILL REMAIN IN THE CHC CATEGORY FOR THE AFTERNOON AND EARLY
EVENING HOURS...BUT HAVE ADJUSTED VALUES SLIGHTLY UPWARD ACROSS
SCENT AND SE PARTS OF OUR COUNTY WARNING AREA BASED ON LLVL
THETA-E CONVERGENCE OFF THE NAM /WHICH HAS WORKED QUITE WELL WITH
SEVERAL PAST PULSE EVENTS THIS MONTH.

SVR WX IS JUST SLIGHTLY MORE OF A CONCERN TODAY THAN
YESTERDAY...WHEN WE DID GET ONE SVR STORM AND ONE POSSIBLY SVR
STORM. THE SHEAR IS INCREASING AS THE FRONT GETS CLOSER...ESP
ACROSS OUR NORTHEASTERN COUNTIES. BUT...SPC HAS TRIMMED THE SLIGHT
RISK A BIT FARTHER TO THE NORTHEAST TODAY...AND KEPT US OUT OF
SLIGHT RISK. WITH MIXED LAYER CAPES STILL EXCEEDING 1500
J/KG IN SOME AREAS AND...AND 10-15KTS OF SHEAR...WE COULD GET A
COUPLE OF SVR PULSERS TODAY.

ANOTHER WORRY WOULD BE FOR THESE STORMS TO MOVE LITTLE WITH
RESPECT TO THE INFLOW...AND PRODUCE HEAVY RAINFALL. BUT...LACK OF
RAIN RECENTLY HAS ALLOWED THE 1-HR FLASH FLOOD GUIDANCE VALUES TO
CLIMB TO A LOFTY 3+ INCHES OVER ALL OF OUR CWA. THEREFORE...WILL
NOT ISSUE A FLASH FLOOD WATCH...BUT MENTION HEAVY RAIN
/GULLYWASHERS/ POSSIBLE FROM ANY TSTORM IN ZFP AND HWO TEXT.

TEMPS WILL BE CLOSE TO YESTERDAY AND DEWPOINTS WILL STAY IN THE
U60S TO LOWER 70S. HAVE FOLLOWED A BLEND OF MAV AND FWC MAX TEMPS
AND MAV DEWPOINTS TODAY THAT DO NOT MAKE ANY LARGE PORTION OF THE
CWA OVER 100F HEAT INDICIES THIS AFTERNOON. WILL JUST CONTINUE TO
MENTION HAZY...HOT AND HUMID IN THE ZFP TEXT...AND NOT ISSUE A
HEAT ADVISORY AT THIS TIME.

&&

.SHORT TERM /9 PM THIS EVENING THROUGH FRIDAY NIGHT/...
SFC COLD FRONT MOVES THROUGH THE GRT LKS AND APPROACHES FROM THE
NORTHWEST TONIGHT. TSTORMS SHOULD BE ONGOING ACROSS THE WEST/NORTH
AT LEAST DURING THE EVENING...BUT WE WILL PROABLY LOSE LOTS OF THE
FORCING WITH LOSS OF HEATING AND WILL REDUCE POPS A BIT AFT
MIDNIGHT IN THE SE HALF OF THE AREA.

THURSDAY LOOKS LIKE IT WILL BE THE MOST ACTIVE PERIOD FOR US...AS
THE FRONT WILL BE MOVING THROUGH DURING THE DAYTIME...AND THE
SHEAR WILL BE MUCH HIGHER. WILL PLACE A MENTION OF HEAVY RAIN AND
GUSTY WINDS POSSIBLE INTO THE WORDED FCSTS...MAINLY OVER MY
SOUTHERN HALF...AND NUDGE EVERYONE UP TO LIKELY POPS. NEWEST HPC
QPF GUID PLACES 1-1.5 INCHES OF RAIN OVER THE SOUTHERN HALF OF
THE CWA. THIS WOULD BE WELCOME RAINFALL IN MOST PLACES...AS THIS
DAILY PULSE STUFF IS MISSING MOST.

FROPA TIMING STILL LOOKS LIKE IT WILL BE DELAYED A BIT LATER THAN
PREV THINKING HAD IT...AS THE SLOW PASSAGE TREND CONTINUES. BASED
ON THE LATEST MODEL/ENSEMBLE GUID...THE FRONT SHOULD BE ON OUR
SOUTHERN BORDER THURSDAY EVENING. THE FRONT SLOWLY SAGS SWD
THROUGH THE STATE THURSDAY NIGHT...BUT A WAVE COULD DEVELOP TO OUR
SOUTHWEST AND FURTHER SLOW A SIGNIFICANT SOUTHWARD PUSH UNTIL
FRIDAY. WILL LINGER POPS IN THE SOUTH A BIT LONGER ON FRIDAY...BUT
THE NORTHERN HALF TO TWO-THIRDS OF THE AREA SHOULD BE DRY FRIDAY
AND ALL PRECIP IN SOUTH-CENTRAL PA SHOULD BE OVER BY LATE FRIDAY
EVENING.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
MUCH COOLER AND DRIER AIR WILL ACCOMPANY HIGH PRESSURE AS IT
MOVES SEWD OUT OF CANADA AND INTO THE REGION IN THE WAKE OF THE
COLD FRONT. THE TRULY CP AIRMASS WILL TRANSLATE INTO MAX TEMPS
COOLER THAN CLIMO. AS THE HIGH GRADUALLY SHIFTS OFFSHORE BY EARLY
NEXT WEEK...ENSUING WARM ADV REGIME WILL ALLOW TEMPERATURES TO
REBOUND BACK TOWARD MORE SEASONABLE READINGS. UPPER LEVEL PATTERN
TRANSITIONS TO A PREDOMINANT NWLY FLOW WITH EMBEDDED S/W
DISTURBANCES DIVING SEWD ACROSS THE UPPER MIDWEST. WILL CONTINUE
TO KEEP LATER PDS DRY GIVEN LOW PREDICTABILITY OF THE LARGE SCALE
FLOW. OVERALL...NOT MANY CHANGES LONG TERM AND HAVE BLENDED LATEST
GMOS/HPC GUID WITH PREVIOUS FCAST.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
WIDESPREAD MVFR CONDITIONS EXPECTED EARLY THIS AM DUE TO FOG AND
HAZE. SOME POCKETS OF IFR...AS THERE WAS SOME YESTERDAY AND
DEWPOINTS EVEN HIGHER NOW.

A FEW SHOWERS AND STORMS TODAY...MAINLY DUE TO HEATING. FRONT WELL
TO THE NW. MOST OF THE DAY WILL BE MVFR CONDITIONS DUE TO HZ.

FRONT WILL NEAR TONIGHT...EXPECT A LOT OF MID LEVEL CLDS AND SOME
LOWER CLDS DUE TO SHOWERS AND STORMS. LOOKING AT MVFR AND IFR
CONDITIONS.

FRONT WILL MOVE SOUTHWARD ON THU...SOME SHOWERS AND STORMS A GOOD
BET. IF WE GET LITTLE RAIN...THEN IT MAY BE THE MIDDLE OF NEXT
WEEK UNTIL WE HAVE ANOTHER DECENT CHANCE OF RAIN.

WE ARE GETTING TO THE TIME OF THE YEAR...WHERE IT IS HARD TO GET
FRONTS TO MOVE VERY FAR SOUTH OF THE THE M/D LINE.

IN THIS CASE...THINK WILL SLOW WITH WEAK WAVES ALONG IT...BUT
SHOULD BE ABLE TO CLEAR THINGS OUT FRIDAY NIGHT...WITH COOLER AND
BREEZY CONDITIONS THIS WEEKEND. WITH DRY AIR MOVING IN...FRIDAY
NIGHT INTO SUNDAY SHOULD FEATURE VFR CONDITIONS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR PAZ028-035-036-
046-049>053-056>059-063>066.

&&

SYNOPSIS...DANGELO/STEINBUGL
NEAR TERM...DANGELO/LAMBERT
SHORT TERM...DANGELO
LONG TERM...STEINBUGL
AVIATION...MARTIN
Hazardous weather outlook, Jun 27, 12:38 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1238 PM EDT WED JUN 27 2007

PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-281600-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
1238 PM EDT WED JUN 27 2007

...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THROUGH
THE AFTERNOON HOURS. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A
COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING
THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND
GUSTS...OR LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THURSDAY.

PAZ028-035-036-046-049>053-056>059-063>066-281600-
JUNIATA-FULTON-FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1238 PM EDT WED JUN 27 2007

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...
...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
PENNSYLVANIA AND ALL OF THE MIDDLE AND LOWER SUSQUEHANNA VALLEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THROUGH
THE AFTERNOON HOURS. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A
COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING
THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND
GUSTS...OR LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THURSDAY.

STEINBUGL/LAMBERT

In the hours before

Special weather statement, Jun 27, 12:41 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1241 PM EDT WED JUN 27 2007

PAZ049-051>053-271745-
COLUMBIA-MONTOUR-NORTHUMBERLAND-UNION-
1241 PM EDT WED JUN 27 2007

...STRONG THUNDERSTORMS WILL AFFECT MONTOUR...NORTHERN
COLUMBIA...NORTHERN NORTHUMBERLAND AND EASTERN UNION COUNTIES...

AT 1236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF MILTON TO LEWISBURG...MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THESE STORMS WILL BE NEAR WASHINGTONVILLE AROUND 1255 PM...JERSEYTOWN
AROUND 100 PM...MOORESBURG AROUND 105 PM...MILLVILLE AROUND 110 PM...
RIVERSIDE AROUND 120 PM AND DANVILLE AROUND 125 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 196 AND 234...I-180 BETWEEN MILE MARKERS 1
AND 6.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 15...STATE ROAD 45.

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:03 PM EDTSevere Thunderstorm WarningCTPBedford57 min
Jun 27, 11:46 AM EDTHeat AdvisoryCTPAdams, Columbia, Cumberland, Dauphin, Franklin, Fulton and 11 more6 hr
Jun 27, 2:03 PM EDTSevere Thunderstorm WarningCTPCumberland42 min
Jun 27, 2:25 PM EDTSevere Thunderstorm WarningCTPPerry50 min
Jun 27, 3:10 PM EDTSevere Thunderstorm WarningCTPCameron65 min
Jun 27, 3:23 PM EDTSevere Thunderstorm WarningCTPPotter67 min
Jun 27, 3:31 PM EDTSevere Thunderstorm WarningCTPLebanon44 min
Jun 27, 3:33 PM EDTSevere Thunderstorm WarningCTPTioga57 min
Jun 27, 3:59 PM EDTSevere Thunderstorm WarningCTPFulton46 min
Jun 27, 4:26 PM EDTSevere Thunderstorm WarningCTPLancaster34 min
Jun 27, 4:42 PM EDTSevere Thunderstorm WarningCTPClearfield63 min
Jun 27, 4:52 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan68 min
Jun 27, 4:57 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter48 min
Jun 27, 5:21 PM EDTSevere Thunderstorm WarningCTPHuntingdon54 min
Jun 27, 5:42 PM EDTSevere Thunderstorm WarningCTPColumbia33 min
Jun 27, 5:53 PM EDTSevere Thunderstorm WarningCTPSomerset97 min
Jun 27, 6:09 PM EDTSevere Thunderstorm WarningCTPClearfield96 min
Jun 27, 6:13 PM EDTSevere Thunderstorm WarningCTPMontour32 min
Jun 27, 6:19 PM EDTSevere Thunderstorm WarningCTPColumbia41 min
Jun 27, 6:20 PM EDTSevere Thunderstorm WarningCTPBlair40 min
Jun 27, 6:30 PM EDTSevere Thunderstorm WarningCTPMifflin30 min
Jun 27, 6:31 PM EDTSevere Thunderstorm WarningCTPCambria59 min
Jun 27, 6:34 PM EDTSevere Thunderstorm WarningCTPSchuylkill56 min
Jun 27, 6:46 PM EDTSevere Thunderstorm WarningCTPSnyder, Union74 min
Jun 27, 7:02 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland28 min
Jun 27, 7:09 PM EDTSevere Thunderstorm WarningCTPHuntingdon66 min
Jun 27, 7:24 PM EDTSevere Thunderstorm WarningCTPNorthumberland81 min
Jun 27, 7:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill46 min
Jun 27, 7:43 PM EDTSevere Thunderstorm WarningCTPBedford29 min
Jun 27, 7:57 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour63 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.